# SDR DALA2022090205910

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 130,606 hours, 19,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 INTERMITTENT LEFT WING SLIDE MESSAGE, CORRECTIVE ACTION: OPENED INTEGRATOR ACCESS PANEL, INSPECTED DOOR LATCH MECHANISM PER B767 AMM 25-65. NO MESSAGE PRESENT. CLOSED ACCESS AS REQ'D. OK FOR SERVICE (8627794)
